# SDR CA970423023

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 230318704
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 SEAL LEAKING ON THE COMPRESSOR SECTION, REPLACED.
